MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 720157-01
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404127.Serial number: n/a batch/lot number: 1100913126.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024.Serial number: n/a batch/lot number: 1100920943.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported issues with length too short may have been due to a potential measurement error.The patient symptoms are known risk associated with this device type/procedure, and it is noted as such as in the instructions for use.Based on the information available, the conclusion codes of unintended use error caused or contributed to event and known inherent risk of device were assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced pain and discomfort in the perineum.A surgical procedure was performed during which it was identified that the cause was due to the cuff being too tight for the patient.A 3.5 cm cuff was removed, and a new 4.0 cm cuff was implanted.No additional patient complications were reported.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25174352
Report Number2124215-2026-26166
Device Sequence Number13307568
Product Code EZY
UDI-Device Identifier00878953005652
UDI-Public(01)00878953005652(17)270929(10)1100803225
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720157-01
Device Catalogue Number720157-01
Device Lot Number1100803225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/14/2026
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale